# SDR FDEA201204241556

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT BS 1600 -1620, S26L - 26R HAS NUMBEROUS NICKS IN SKIN.  REPAIRED IAW SRM 53-  00-01 FIG 201, REPAIR 15, REV 106.  REPAIR IS CLASSIFIED AS MAJOR.
